Library Header Image
LSE Research Online LSE Library Services

Optimal incomplete markets with asymmetric information

Rahi, Rohit (1995) Optimal incomplete markets with asymmetric information. Journal of Economic Theory, 65 (1). pp. 171-197. ISSN 1095-7235

Full text not available from this repository.
Identification Number: 10.1006/jeth.1995.1006
Item Type: Article
Official URL:
Additional Information: © 1995 Academic Press Inc.
Divisions: Financial Markets Group
Subjects: H Social Sciences > HB Economic Theory
JEL classification: D - Microeconomics > D5 - General Equilibrium and Disequilibrium > D52 - Incomplete Markets
D - Microeconomics > D8 - Information, Knowledge, and Uncertainty > D82 - Asymmetric and Private Information
G - Financial Economics > G1 - General Financial Markets > G14 - Information and Market Efficiency; Event Studies
Sets: Departments > Accounting and Finance
Research centres and groups > Financial Markets Group (FMG)
Collections > Economists Online
Departments > Economics
Date Deposited: 03 Apr 2008 15:16
Last Modified: 17 Feb 2021 11:08

Actions (login required)

View Item View Item